# SDR ASOA2013031903227

- Difficulty date: February 26, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 26,067 hours, 23,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 TWO ANGLES INBD AND OTBD OF RBL 9.0 CRACKED.  REMOVED INBD AND OTBD RBL 9, FS 280 ANGLES IAW SRM 51-42-21.  INSTALLED NEW SERVICEABLE OTBD RBL 9, FS 280 ANGLES IAW SRM 51-42-21.
